# SDR CALA2017091103131

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 43,698 hours, 13,921 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 16ABC INOPERATIVE.  FOUND A BROKEN WIRE AT THE CONNECTOR ON THE ACFT SIDE.    REPLACED THE SEAT HARNESS FOR EMERGENCY LIGHT, CHECKED GOOD.
